# SDR SWIA202509250717

- Difficulty date: July 17, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER PIN STOP FITTING IS GOUGED, FS310.00.  (C-CHECK RO 09/24/2025)REPAIRED PAX DOOR UPPER PIN STOP FITTING IAW REO 601R-53-21-3762, REV. --, DATE: 2025-07-25 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
